X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Newspaper Article (194) 194
Journal Article (40) 40
Patent (9) 9
Publication (2) 2
Transcript (2) 2
Book Chapter (1) 1
Dissertation (1) 1
Video Recording (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
floods (10) 10
mathematics (10) 10
physics (9) 9
calculating (8) 8
computing (8) 8
counting (8) 8
electric digital data processing (8) 8
hurricanes (8) 8
mathematics - geometric topology (8) 8
rain (8) 8
electric communication technique (7) 7
electricity (7) 7
transmission of digital information, e.g. telegraphiccommunication (7) 7
presidents (6) 6
murders & murder attempts (5) 5
political campaigns (5) 5
professional basketball (5) 5
trump, donald j (5) 5
airports (4) 4
animals (4) 4
criminal investigations (4) 4
humans (4) 4
index medicus (4) 4
presidential elections (4) 4
rape (4) 4
sex crimes (4) 4
television news (4) 4
attorneys (3) 3
dams (3) 3
displaced persons (3) 3
fires (3) 3
flags (3) 3
geometric topology (3) 3
governors (3) 3
investments (3) 3
storm damage (3) 3
tidal waves (3) 3
weather (3) 3
actors (2) 2
adult (2) 2
barr, william p (2) 2
bills (2) 2
bioavailability (2) 2
books (2) 2
capital markets (2) 2
cardiac & cardiovascular systems (2) 2
chemistry, analytical (2) 2
civil rights (2) 2
colloid analysis (2) 2
councils (2) 2
court hearings & proceedings (2) 2
demonstrations & protests (2) 2
dendritic cells (2) 2
disaster relief (2) 2
evacuations & rescues (2) 2
female (2) 2
frequencies (2) 2
gene-expression (2) 2
geometry (2) 2
houses (2) 2
hyperbolic surface (2) 2
identification documents (2) 2
local elections (2) 2
mass spectrometry (2) 2
mueller report (2) 2
nano-silver (2) 2
national security (2) 2
plasma-mass spectrometry (2) 2
portable computers (2) 2
public prosecutors (2) 2
radio stations (2) 2
refugees (2) 2
research article (2) 2
riemann surfaces (2) 2
satellite radio (2) 2
sewage-sludge (2) 2
silver (2) 2
snow removal (2) 2
state court decisions (2) 2
state elections (2) 2
storms (2) 2
stormwater management (2) 2
tariffs (2) 2
tax increases (2) 2
tax reform (2) 2
young adult (2) 2
14g15 (1) 1
14h10 (1) 1
20f99 (1) 1
30f40 (1) 1
57m99 (1) 1
57n05 (1) 1
68q70 (1) 1
[ math.math-gt ] mathematics [math]/geometric topology [math.gt] (1) 1
abstracts (1) 1
action and adventure television programs (1) 1
adaptations télévisées (1) 1
adaptive-behavior (1) 1
adaptor proteins (1) 1
adaptors (1) 1
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (248) 248
Japanese (2) 2
Chinese (1) 1
French (1) 1
Korean (1) 1
Portuguese (1) 1
Spanish (1) 1
Thai (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Geometry and Topology, ISSN 1465-3060, 04/2018, Volume 22, Issue 4, pp. 2403 - 2426
Journal Article
Cardiovascular Research, ISSN 0008-6363, 07/2019, Volume 115, Issue 8, pp. 1286 - 1295
Abstract The TAM receptors are a distinct family of three receptor tyrosine kinases, namely Tyro3, Axl, and MerTK. Since their discovery in the early 1990s,... 
NATURAL-KILLER-CELLS | CARDIAC & CARDIOVASCULAR SYSTEMS | DENDRITIC CELLS | Tyro3 | Cardiovascular disease | PHOSPHATE-INDUCED CALCIFICATION | VASCULAR SMOOTH-MUSCLE | TAM receptors | Axl | MERTK RECEPTOR | TYROSINE KINASE RECEPTOR | APOPTOTIC CELL ACCUMULATION | PROTEIN-S | INFLAMMATORY RESPONSE | MerTK | ARREST-SPECIFIC GENE | Invited Reviews | Editor's Choice
Journal Article
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN 0065-9266, 05/2019, Volume 259, Issue 1249, pp. I - I
The automorphisms of a two-generator free group F-2 acting on the space of orientation-preserving isometric actions of F-2 on hyperbolic 3-space defines a... 
ergodic equivalence relation | nonorientable surface | MCSHANES IDENTITY | outer automorphism group | tree | Nielsen transformation | PAINLEVE | free group | MATHEMATICS | mapping class group | character variety | DYNAMICS | Markoff map | conical singularity | hyperbolic surface | Fricke space
Journal Article
03/2020
Counting integer points on the Markoff cubic is closely related to questions in hyperbolic geometry. In a previous work with Igor Rivin we investigated the... 
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 06/2007, Volume 231, Issue 2, pp. 461 - 479
Using the Kerckhoff-Wolpert formula for the variation of the length of a geodesic along a Fenchel-Nielsen twist, we prove that a certain series defines a... 
Moduli | Length spectrum | Riemann surfaces | Geodesic lengths | Fenchel-nielsen twist | Fenchel-Nielsen twist | MATHEMATICS | SIMPLE GEODESICS | geodesic lengths | moduli | length spectrum | GEOMETRY
Journal Article
09/2017
The set of axes of hyperbolic elements in a Fuchsian group depends on the commensurability class of the group. In fact, it has been conjectured that it... 
Mathematics - Geometric Topology
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 09/2013, Volume 13, Issue 6, pp. 3135 - 3152
Bridgeman-Kahn and Calegari derived formulae for the volumes of compact hyperbolic n-manifolds with totally geodesic boundary in terms of the orthospectrum.... 
MATHEMATICS | IDENTITIES
Journal Article
Geometry and Topology, ISSN 1465-3060, 2018
Thanks to a recent result by Jean-Marc Schlenker, we establish an explicit linear inequality between the normalized entropies of pseudo-Anosov automorphisms... 
Geometric Topology | Mathematics
Journal Article
09/2019
We consider the ortho spectrum of hyperbolic surfaces with totally geodesic boundary. We show that in general the ortho spectrum does not determine the... 
Mathematics - Geometric Topology
Journal Article
BMC Infectious Diseases, ISSN 1471-2334, 12/2014, Volume 14, Issue 1, pp. 660 - 660
Journal Article
数理解析研究所講究録, 04/2016, Volume 1991, pp. 117 - 129
Journal Article
数理解析研究所講究録, ISSN 1880-2818, 04/2015, Volume 1936, pp. 48 - 55
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 3/2004, Volume 36, Issue 2, pp. 181 - 187
The set of vectors tangent to complete simple geodesics at a Weierstrass point is investigated, and interpreted as an infinitesimal version of the... 
MATHEMATICS | SURFACES
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2006, Volume 31, Issue 1, pp. 31 - 38
We derive various identities satisfied by the spectrum of lengths of simple geodesics of a surface of genus 2. 
MATHEMATICS
Journal Article
Analytical Chemistry, ISSN 0003-2700, 02/2017, Volume 89, Issue 4, pp. 2505 - 2513
The lack of an efficient and standardized method to disperse soil particles and quantitatively subsample the nanoparticulate fraction for characterization... 
COLLOID ANALYSIS | SEWAGE-SLUDGE | CHEMISTRY, ANALYTICAL | FIELD-FLOW FRACTIONATION | KNOWLEDGE GAPS | PARTICLE | PLASMA-MASS SPECTROMETRY | ORGANIC-MATTER | NANO-SILVER | MANUFACTURED NANOPARTICLES | BIOAVAILABILITY | Nanoparticles | Usage | Silver compounds | Chemical properties | Research | Metallic elements | Mass spectrometry
Journal Article
Journal Article
Geometry and Topology, ISSN 1364-0380, 2008, Volume 12, Issue 4, pp. 1883 - 1919
Using geodesic length functions, we define a natural family of real codimension 1 subvarieties of Teichmuller space, namely the subsets where the lengths of... 
Teichmüller spaces | Simple closed geodesic | Hyperbolic surface | MATHEMATICS | MARKOV NUMBERS | RIEMANN SURFACES | ONE-HOLED TORUS | SPECTRUM | GEOMETRY | CONJECTURE
Journal Article
03/2015
Do and Norbury found a so-called differential relation which relates the volume of the moduli space of singular surface with a cone point to that of a smooth... 
Mathematics - Geometric Topology
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 2014, Volume 13, pp. 3133 - 3152
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.